# SDR ASOA05330

- Difficulty date: April 11, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S72451
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY EXIT SIGN ON THE PASSENGER DOOR WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN ON THE PASSENGER DOOR.  AIRCRAFT OK FOR SERVICE. (K)
